Jump to ContentJump to Main Navigation
Flips for 3-folds and 4-folds$

Alessio Corti

Print publication date: 2007

Print ISBN-13: 9780198570615

Published to Oxford Scholarship Online: September 2007

DOI: 10.1093/acprof:oso/9780198570615.001.0001

Show Summary Details
Page of

PRINTED FROM OXFORD SCHOLARSHIP ONLINE (www.oxfordscholarship.com). (c) Copyright Oxford University Press, 2018. All Rights Reserved. Under the terms of the licence agreement, an individual user may print out a PDF of a single chapter of a monograph in OSO for personal use (for details see www.oxfordscholarship.com/page/privacy-policy). Subscriber: null; date: 15 November 2018

(p.181) Bibliography

(p.181) Bibliography

Source:
Flips for 3-folds and 4-folds
Publisher:
Oxford University Press

Bibliography references:

[AHK06] Valery Alexeev, Christopher Hacon, and Yujiro Kawamata. Termination of (many) 4-dimensional log flips, arXiv:math.AG/0605137.

[Amb98] Florin Ambro. The locus of log canonical singularities, arXiv:math.AG/9806067.

[Amb05] Florin Ambro. Restrictions of log canonical algebras of general type, arXiv:math.AG/0510212.

[Amb99] Florin Ambro. The Adjunction Conjecture and its applications, arXiv:math.AG/9903060.

[Amb03] F[lorin] Ambro. Quasi-log varieties. Tr. Mat. Inst. Steklova, 240 (Biratsion. Geom. Linein. Sist. Konechno Porozhdennye Algebry):220–239, 2003.

[Amb04] Florin Ambro. Shokurov's boundary property. J. Differential Geom., 67(2):229–255, 2004.

[Amb05a] Florin Ambro. The moduli b-divisor of an lc-trivial fibration. Compos. Math., 141(2):385–403, 2005.

[Amb05b] Florin Ambro. A semiampleness criterion. J. Math. Sci. Univ. Tokyo, 12(3):445–466, 2005.

[Art69] M. Artin. Algebraic approximation of structures over complete local rings. Inst. Hautes Études Sci. Publ. Math., (36):23–58, 1969.

[BCHM06] Caucher Birkar, Paolo Cascini, Christopher D. Hacon, and James McKernan. Existence of minimal models for varieties of log general type, arXiv:math.AG/0610203.

[BEVU05] Ana María Bravo, Santiago Encinas, and Orlando Villamayor U. A simplified proof of desingularization and applications. Rev. Mat. Iberoamericana, 21(2):349–458, 2005.

[BG71] Spencer Bloch and David Gieseker. The positivity of the Chern classes of an ample vector bundle. Invent. Math., 12:112–117, 1971.

[Bir05] Caucher Birkar. ACC for log canonical thresholds and termination of log flips, arXiv:math.AG/0502116.

[BPVdV84] W. Barth, C. Peters, and A. Van de Ven. Compact complex surfaces, volume 4 of Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)]. Springer-Verlag, Berlin, 1984.

[CKM88] Herbert Clemens, János Kollár, and Shigefumi Mori. Higher-dimensional complex geometry. Astérisque, 166:144 pp. (1989), 1988.

[Cor95] Alessio Corti. Factoring birational maps of threefolds after Sarkisov. J. Algebr. Geom., pages 223–254, 1995.

(p.182) [Deb01] Olivier Debarre. Higher-dimensional Algebraic Geometry. Universitext. Springer-Verlag, New York, 2001.

[FS04] Osamu Fujino and Hiroshi Sato. Introduction to the toric Mori theory. Michigan Math. J., 52(3):649–665, 2004.

[Ft78] Takao Fujita. On Kähler fiber spaces over curves. J. Math. Soc. Japan, 30(4):779–794, 1978.

[Ft86] Takao Fujita. Zariski decomposition and canonical rings of elliptic threefolds. J. Math. Soc. Japan, 38(1):19–37, 1986.

[Fuj00a] Osamu Fujino. Abundance theorem for semi log canonical threefolds. Duke Math. J., 102(3):513–532, 2000.

[Fuj00b] Osamu Fujino. Base point free theorem of Reid-Fukuda type. J. Math. Sci. Univ. Tokyo, 7(1):1–5, 2000.

[Fuj01] Osamu Fujino. The indices of log canonical singularities. Am. J. Math., 123(2):229–253, 2001.

[Fuj04] Osamu Fujino. Termination of 4-fold canonical flips. Publ. Res. Inst. Math. Sci., 40(1):231–237, 2004.

[Fuj05a] Osamu Fujino. Addendum to: ‘Termination of 4-fold canonical flips’ [Publ. Res. Inst. Math. Sci. 40 (2004), no. 1, 231–237; mr 2030075]. Publ. Res. Inst. Math. Sci., 41(1):251–257, 2005.

[Fuj05b] Osamu Fujino. On termination of 4-fold semi-stable log flips. Publ. Res. Inst. Math. Sci., 41(2):281–294, 2005.

[Fuj06] Osamu Fujino. Equivariant completions of toric contraction morphisms. Tohoku Math. J., 58(3):303–321, 2006.

[Gri70] Phillip A. Griffiths. Periods of integrals on algebraic manifolds. III. Some global differential-geometric properties of the period mapping. Inst. Hautes Études Sci. Publ. Math., (38):125–180, 1970.

[GS75] Phillip Griffiths and Wilfried Schmid. Recent developments in Hodge theory: a discussion of techniques and results. In Discrete subgroups of Lie groups and applicatons to moduli (Internat. Colloq., Bombay, 1973), pages 31–127. Oxford University Press, Bombay, 1975.

[Har77] Robin Hartshorne. Algebraic Geometry. Springer-Verlag, New York, 1977. Graduate Texts in Mathematics, No. 52.

[Hau03] Herwig Hauser. The Hironaka theorem on resolution of singularities (or: A proof we always wanted to understand). Bull. Am. Math. Soc. (N.S.), 40(3):323–403 (electronic), 2003.

[Hir64] Heisuke Hironaka. Resolution of singularities of an algebraic variety over a field of characteristic zero. I, II. Ann. Math. (2) 79 (1964), 109– 203; ibid. (2), 79:205–326, 1964.

[Hir73] Heisuke Hironaka. La voûte étoilée. In Singularités à Cargèse (Rencontre Singularités en Géom. Anal., Inst. Études Sci., Cargèse, 1972), pages 415–440. Astérisque, Nos. 7 et 8. Soc. Math. France, Paris, 1973.

[HM05] Christopher D. Hacon and James McKernan. On the existence of flips, arXiv:math.AG/0507597.

(p.183) [HM06] Christopher D. Hacon and James McKernan. Boundedness of pluri-canonical maps of varieties of general type. Invent. Math., 166(1):1–25, 2006.

[Isk03] V. A. Iskovskikh. On Shokurov's paper ‘Prelimiting flips’. Tr. Math. Inst. Steklova, 240 (Biratsion. Geom. Linein. Sist. Konechno Porozhdennye Algebry):21–42, 2003.

[Kac97] Yasuyuki Kachi. Flips of semi-stable 4-folds whose degenerate fibers are unions of Cartier divisors which are terminal factorial 3-folds. Math. Ann., 307(4):647–662, 1997.

[Kac98] Yasuyuki Kachi. Flips from 4-folds with isolated complete intersection singularities. Am. J. Math., 120(1):43–102, 1998.

[Kat71] Nicholas M. Katz. The regularity theorem in algebraic geometry. In Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1, pages 437–443. Gauthier-Villars, Paris, 1971.

[Kwk05] Masayuki Kawakita. Inversion of adjunction on log canonicity, arXiv:math.AG/0511254.

[Kaw81] Yujiro Kawamata. Characterization of abelian varieties. Compositio Math., 43(2):253–276, 1981.

[Kaw85] Y[ujiro] Kawamata. Pluricanonical systems on minimal algebraic varieties. Invent. Math., 79(3):567–588, 1985.

[Kaw88] Yujiro Kawamata. Crepant blowing-up of 3-dimensional canonical singularities and its application to degenerations of surfaces. Ann. Math. (2), 127(1):93–163, 1988.

[Kaw89] Yujiro Kawamata. Small contractions of four-dimensional algebraic manifolds. Math. Ann., 284(4):595–600, 1989.

[Kaw92] Yujiro Kawamata. Termination of log flips for algebraic 3-folds. Internat. J. Math., 3(5):653–659, 1992.

[Kaw94] Yujiro Kawamata. Semistable minimal models of threefolds in positive or mixed characteristic. J. Algebr. Geom., 3(3):463–491, 1994.

[Kaw97] Yujiro Kawamata. Subadjunction of log canonical divisors for a sub-variety of codimension 2. In Birational algebraic geometry (Baltimore, MD, 1996), volume 207 of Contemp. Math., pages 79–88. American Mathematical Society, Providence, RI, 1997.

[Kaw98] Yujiro Kawamata. Subadjunction of log canonical divisors. II. Am. J. Math., 120(5):893–899, 1998.

[Kaw99a] Yujiro Kawamata. Deformations of canonical singularities. J. Am. Math. Soc., 12(1):85–92, 1999.

[Kaw99b] Yujiro Kawamata. On the extension problem of pluricanonical forms. In Algebraic geometry: Hirzebruch 70 (Warsaw, 1998), volume 241 of Contemp. Math., pages 193–207. American Mathematical Society, Providence, RI, 1999.

[KKMSD73] G. Kempf, Finn Faye Knudsen, D. Mumford, and B. Saint-Donat. Toroidal Embeddings. I. Springer-Verlag, Berlin, 1973.

(p.184) [KM92] János Kollár and Shigefumi Mori. Classification of three-dimensional flips. J. Am. Math. Soc., 5(3):533–703, 1992.

[KM98] János Kollár and Shigefumi Mori. Birational geometry of algebraic varieties, volume 134 of Cambridge Tracts in Mathematics. Cambridge University Press, Cambridge, 1998. With the collaboration of C. H. Clemens and A. Corti, Translated from the 1998 Japanese original.

[KMM87] Yujiro Kawamata, Katsumi Matsuda, and Kenji Matsuki. Introduction to the minimal model problem. In Algebraic Geometry, Sendai, 1985, volume 10 of Adv. Stud. Pure Math., pages 283–360. North-Holland, Amsterdam, 1987.

[KMM94] Sean Keel, Kenji Matsuki, and James McKernan. Log abundance theorem for threefolds. Duke Math. J., 75:99–119, 1994.

[Kod63] K. Kodaira. On compact analytic surfaces. II, III. Ann. Math. (2) 77 (1963), 563–626; ibid., 78:1–40, 1963.

[Kol93] János Kollár. Effective base point freeness. Math. Ann., 296(4):595–605, 1993.

[Kol86] János Kollár. Higher directimages of dualizing sheaves. II. Ann. Math. (2), 124(1):171–202, 1986.

[Kol91] János Kollár. Flips, flops, minimal models, etc. In Surveys in Differential Geometry (Cambridge, MA, 1990), pages 113–199. Lehigh Univ., Bethlehem, PA, 1991.

[Kol92] János Kollár. Flips and Abundance for Algebraic Threefolds. Société Mathématique de France, Paris, 1992. With the collaboration of D. Abramovich, V. Alexeev, A. Corti, L.-Y. Fong, A. Grassi, S. Keel, T. Luo, K. Matsuki, J. McKernan, G. Megyesi, D. Morrison, K. Paranjape, N. I. Shepherd-Barron and V. Srinivas. Papers from the Second Summer Seminar on Algebraic Geometry held at the University of Utah, Salt Lake City, Utah, August 1991, Astérisque No. 211 (1992).

[Kol96] János Kollár. Rational curves on algebraic varieties, volume 32 of Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics]. Springer-Verlag, Berlin, 1996.

[Kol97] János Kollár. Singularities of pairs. In Algebraic geometry—Santa Cruz 1995, volume 62 of Proc. Sympos. Pure Math., pages 221–287. American Mathematical Society, Providence, RI, 1997.

[Kol05] János Kollár. Resolution of Singularities – Seattle Lecture, arXiv:math.AG/0508332.

[Kul77a] Vik. S. Kulikov. Degenerations of K3 surfaces and Enriques surfaces. Izv. Akad. Nauk SSSR Ser. Mat., 41(5):1008–1042, 1199, 1977.

[Kul77b] Vik. S. Kulikov. Degenerations of K3 surfaces and Enriques surfaces. Uspehi Mat. Nauk, 32(3(195)):167–168, 1977.

(p.185) [Laz04] Robert Lazarsfeld. Positivity in algebraic geometry. II, volume 49 of Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics]. Springer-Verlag, Berlin, 2004. Positivity for vector bundles, and multiplier ideals.

[Mat02] Kenji Matsuki. Introduction to the Mori Program. Universitext. Springer-Verlag, New York, 2002.

[Mor87] Shigefumi Mori. Classification of higher-dimensional varieties. In Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), volume 46 of Proc. Sympos. Pure Math., pages 269–331. American Mathematical Society, Providence, RI, 1987.

[Mor88] Shigefumi Mori. Flip theorem and the existence of minimal models for 3-folds. J. Am. Math. Soc., 1(1):117–253, 1988.

[Mor02] Shigefumi Mori. On semistable extremal neighborhoods. In Higher dimensional birational geometry (Kyoto, 1997), volume 35 of Adv. Stud. Pure Math., pages 157–184. Mathematical Society of Japan, Tokyo, 2002.

[Mum99] David Mumford. The Red Book of Varieties and Schemes, volume 1358 of Lecture Notes in Mathematics. Springer-Verlag, Berlin, expanded edition, 1999. Includes the Michigan lectures (1974) on curves and their Jacobians. With contributions by Enrico Arbarello.

[Nak98] Noboru Nakayama. Invariance of plurigenera of algebraic varieties. preprint RIMS-1191, March 1998.

[Nak04] Noboru Nakayama. Zariski-decomposition and Abundance, volume 14 of MSJ Memoirs. Mathematical Society of Japan, Tokyo, 2004.

[Rei80] Miles Reid. Canonical 3-folds. In Journées de Géometrie Algébrique d'Angers, Juillet 1979/Algebraic Geometry, Angers, 1979, pages 273– 310. Sijthoff & Noordhoff, Alphen aan den Rijn, 1980.

[Rei83a] Miles Reid. Decomposition of toric morphisms. In Arithmetic and Geometry, Vol. II, volume 36 of Progr. Math., pages 395–418, Boston, MA, 1983. Birkhäuser.

[Rei83b] Miles Reid. Projective morphisms according to Kawamata. Warwick Preprint, 1983. www.maths.warwick.ac.uk/∼miles/3folds/.

[Sat05] Hiroshi Sato. Combinatorial descriptions of toric extremal contractions. Nagoya Math. J., 180:111–120, 2005.

[Sch73] Wilfried Schmid. Variation of Hodge structure: the singularities of the period mapping. Invent. Math., 22:211–319, 1973.

[Sho92] V[yacheslav] V. Shokurov. Three-dimensional log perestroikas. Izv. Ross. Akad. Nauk Ser. Mat., 56(1):105–203, 1992.

[Sho93a] V[yacheslav] V. Shokurov. Semi-stable 3-fold flips. Izv. Ross. Akad. Nauk Ser. Mat., 57(2):165–222, 1993.

[Sho93b] V[yacheslav] V. Shokurov. A supplement to: ‘Three-dimensional log perestroikas’. Izv. Ross. Akad. Nauk Ser. Mat., 57(6):141–175, 1993.

(p.186) [Sho96] V[yacheslav] V. Shokurov. 3-fold log models. J. Math. Sci., 81(3):2667–2699, 1996. Algebraic geometry, 4.

[Sho03] V[yacheslav] V. Shokurov. Prelimiting flips. Tr. Mat. Inst. Steklova, 240 (Biratsion. Geom. Linein. Sist. Konechno Porozhdennye Algebry):82– 219, 2003.

[Siu06] Yum-Tong Siu. A General Non-Vanishing Theorem and an Analytic Proof of the Finite Generation of the Canonical Ring, arXiv:math.AG/0610740.

[Siu98] Yum-Tong Siu. Invariance of plurigenera. Invent. Math., 134(3):661–673, 1998.

[Ste76] Joseph Steenbrink. Limits of Hodge structures. Invent. Math., 31(3):229–257, 1975/76.

[Sza94] Endre Szabó. Divisorial log terminal singularities. J. Math. Sci. Univ. Tokyo, 1(3):631–639, 1994.

[Tak99] Hiromichi Takagi. The existence of Gorenstein terminal fourfold flips, arXiv:math.AG/9905067.

[Tak98] Hiromichi Takagi. 3-fold log flips according to V. V. Shokurov, arXiv:math.AG/9803145.

[Tak06] Shigeharu Takayama. Pluricanonical systems on algebraic varieties of general type. Invent. Math., 165(3):551–587, 2006.

[Tsu99] Hajime Tsuji. Pluricanonical systems of projective varieties of general type, arXiv:math.AG/9909021.

[Tsu87] Shuichiro Tsunoda. Degenerations of surfaces. In Algebraic Geometry, Sendai, 1985, volume 10 of Adv. Stud. Pure Math., pages 755–764. North-Holland, Amsterdam, 1987.

[Uen73] Kenji Ueno. Classification of algebraic varieties. I. Compositio Math., 27:277–342, 1973.

[Zar62] Oscar Zariski. The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface. Ann. Math. (2), 76:560–615, 1962.